# SDR SWIA200616213

- Difficulty date: February 3, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 9,118 hours, 7,890 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Nr 2 Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 2 STAB TRIM SWITCH INOP.  REPLACED NR 2 STAB TRIM SWITCH REF AMM 27-41-05, OPERATIONAL CHECKS GOOD.
